I took ZMA for about 6 months and it made me alot stronger but on the negative side I had a very noticeable increase in facial hair (not cool), weird dreams, appetite increase (also not cool) etc. Is there something else that would help with strength and not cause the negative side effects? Not that I didn't love being able to lift more but having to use a facial depilatory every few weeks isn't worth it. It is blonde but still, what woman wants that?
Thread: ZMA side effects in women
10-11-2010, 09:03 AM #1
- Join Date: May 2010
- Location: Tennessee, United States
- Age: 45
- Stats: 5'2", 170 lbs
- Posts: 43
- Rep Power: 0
ZMA side effects in women
10-11-2010, 09:26 AM #2
- Join Date: Jul 2009
- Location: Ohio, United States
- Age: 29
- Stats: 5'3", 145 lbs
- Posts: 441
- Rep Power: 321
ZMA is notorious for weird dreams, as is melatonin IMO. I have tried Lean Xtreme and Bioforge for strength increase and for fatloss..with no negative sides..Both Ive done with 2 caps a day in split doses, currently using the Bioforge and thinking of increasing to 3 pills but not sure yet. you might want to look for a product with forskolin in it or even forskolii root by itself if you dont want to spend a whole lot. You could also try the Drive/RPM stack I know a few ladies whove had good results with those.
Are you relatively low bodyfat? because i honestly cant see an over the counter ZMA causing a dramatic increase in facial hair, a prohormone yes, but not ZMA its just zinc, magnesium in specific ratios. If you are lower bodyfat your hormones could be imbalanced and causing the facial hair, women are made to carry fat and lowering it messes with our hormones.Elitefts rox!!
By Cerbinator in forum SupplementsReplies: 48Last Post: 03-04-2010, 05:29 AM
By rangerkid2187 in forum Teen BodybuildingReplies: 2Last Post: 07-28-2004, 11:08 PM
By meathead198 in forum Teen BodybuildingReplies: 27Last Post: 10-04-2003, 10:55 AM
By Mr Ducati in forum SupplementsReplies: 4Last Post: 08-24-2002, 10:20 AM
By nad in forum SupplementsReplies: 8Last Post: 04-10-2002, 02:25 PM